# SDR 2007UALA01010

- Difficulty date: April 2, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 16,017 hours, 7,083 cycles
- Engine: Iae V2527A5
- Engine time: 16,017 hours, 7,083 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid
- Condition: Malfunctioned
- Location: Bleed Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENG 1 COMP STALL (LOUD BANG) 5000 FT ROLLED LEFT.  [SUP 06-01-07]  FOUND SEVERAL LOOSE LINES ON BLEED SOLENOID AND FAULTY STAGE 7 BLEED VALVE. REPLACED VALVE, LUBED VARIABLE STATOR VANE MECHANISM AND TEST RAN ENGINE.
